# SDR CA030318002

- Difficulty date: March 17, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,037 hours
- Engine: Pwa PT6A21
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Part number: 5061001736
- Condition: Fretted
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPECIAL INSPECTION CARRIED OUT AS PER CAMPAIGN 681-27-30-015 WHICH MANDATES INSPECTION OF THE ELEVATOR CONTROL TUBE ATTACHMENT TO TRIM TAB.  RT TRIM TAB , BUSHING WAS FOUND NOT SEATED ALL THE WAY INTO THE TRIM TAB HORN. THE OUTBOARD SIDE OF THE HORN HAD EXCESSIVE FRETTING FROM CONTROL ROD FORK END.
